# SDR 95ZZZX1827

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Upstop
- Part number: 69135141
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION AT CONTACT POINT.  SUSPECT PROTECTIVE COATING MISSING.
